MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER 32/C; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER 32/C; HIP SHELL LINER
Model Number 01.32.3239HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04.March.2021: lot 121433: (b)(4) items manufactured and released on 14-may-2012.Expiration date: 2017-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2017.The stem and shell were not revised.The head was revised but it is not marketed in the usa.
 
Event or Problem Description
Revision surgery was performed about 7 years and 1 month after the primary surgery due to an infection (the pathogen is unknown).The surgeon performed a washout and revised the head and the liner by posterior approach.

Brand Name
MPACT FLAT PE HC LINER 32/C
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11551149
Report Number3005180920-2021-00236
Device Sequence Number19816423
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number121433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;